# SDR FDEA202509011586

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63128
- Aircraft time: 5,931 hours, 2,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 222CFF HAS NUMEROUS DENTS. JM17 FABRICATED FLOORPANEL 222CFF MPN# 141T5856-116 RBL 54.75- RBL 77.5 STA 285-412 IN REF TO   BOEING DWG 141T5856-116. SEE JPF FOR ALL WORK STEPS ACCOMPLISHED. INSTALLATION OF   FLOOR PANEL 222CFF WILL BE ACCOMPLISHED ON WO# 90764 NR# 348. THIS IS A MAJOR REPAIR.
